# SDR AWXA200601447

- Difficulty date: August 2, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,723 hours, 7,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Fuselage
- Part time: 20,723 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DELAMINATION WAS FOUND ON FLOOR PANEL NR 151 ZG IN AFT CARGO COMPARTMENT.  FLOOR PANEL NR 151 ZG WAS REPLACED IAW SRM 53-02-00 TABLE 105 ZONE "C" PARA 8G, 8H AND IRM 9701 REV F.
